# SDR AALA202005319002

- Difficulty date: May 23, 2020
- Submitted: June 1, 2020
- Operation: Air carrier
- Aircraft: N874NN
- Make and model: Boeing 737823
- Aircraft serial: 31129
- Aircraft time: 26,967 hours, 11,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 143A524036
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CRACKED CABIN FLOOR SUPPORT BREAK ASSEMBLY PANEL AT BS 540 AND RBL 2.  REPLACED FLOOR SUPPORT BREAK ASSEMBLY PANEL IAW 51-00-05-1.
